On a class of linear operators.

Ю.Ф. Коробейник

Sibirskij matematiceskij zurnal (1982)

  • Volume: 23, Issue: 3, page 211-224
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Коробейник, Ю.Ф.. "On a class of linear operators.." Sibirskij matematiceskij zurnal 23.3 (1982): 211-224. <http://eudml.org/doc/62180>.

author = {Коробейник, Ю.Ф.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {Lipschitz type operator on algebras; commutative algebras},
language = {eng},
number = {3},
pages = {211-224},
publisher = {Izd. AN SSSR},
title = {On a class of linear operators.},
url = {http://eudml.org/doc/62180},
volume = {23},
year = {1982},

AU - Коробейник, Ю.Ф.
TI - On a class of linear operators.
JO - Sibirskij matematiceskij zurnal
PY - 1982
VL - 23
IS - 3
SP - 211
EP - 224
LA - eng
KW - Lipschitz type operator on algebras; commutative algebras
UR - http://eudml.org/doc/62180
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.